Sums of derivatives of binomial coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) Sums of derivatives of binomial coefficients. Advances in Applied Mathematics, 42 (1). pp. 123-134. ISSN 0196-8858

Abstract

We use integral identities to establish some closed forms of finite binomial sums. In particular cases we establish some identities for harmonic numbers.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4602
DOI https://doi.org/10.1016/j.aam.2008.07.001
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17630, binomial coefficients, combinatorial identities, integral representations
Citations in Scopus 46 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login